| Model Number |
IPN048997 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
Event or Problem Description
It was reported "one of the swivel plastic tubes (tracheal) snapped off and stayed inside the flexible tube.This break occurred during intubation".No injury or harm to the patient reported.Patient condition reported as "fine".
Event or Problem Description
Additional Manufacturer Narrative
Qn#(b)(4) the customer returned both swivel connectors and the y connector from unit 5-16039 et tube, sher-ibronch , ls, 39 fr for investigation.The et tube was not returned.The returned connectors were visually examined with and without magnification.Visual examination of the returned sample revealed that the bronchial and tracheal swivel connectors were both broken on the 15mm side.The swivel connector is a component purchased from a supplier.A non-conformance was previously opened to further investigate this issue.Corrective actions were implemented under the non-conformance on 08 jan 2022 to prevent this issue from recurring.This sample was manufactured prior to the corrective actions.